×

Optimal control of solutions to the initial-final problem for the Sobolev type equation of higher order. (English) Zbl 1356.49006

Summary: Of concern is the optimal control problem for the Sobolev type higher order equation with relatively polynomially bounded operator pencil. A theorem about the existence and uniqueness of strong solutions to the initial-final problem for abstract equation is proved. Sufficient conditions for optimal control existence and uniqueness of such solutions are found. We use the ideas and methods developed by G.A. Sviridyuk and his disciples.

MSC:

49J27 Existence theories for problems in abstract spaces
49K27 Optimality conditions for problems in abstract spaces
35Q93 PDEs in connection with control and optimization
34H05 Control problems involving ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] [1] С.А. Загребина, ”Начально-конечная задача для линейной системы Навье–Стокса”, Вестн. ЮУрГУ. Сер. Матем. моделирование и программирование, 2011, 7, 35–39 · Zbl 1235.76026
[2] [2] G.A. Sviridyuk, V.E. Fedorov, Linear Sobolev Type Equations and Degenerate Semigroups of Operators, Inverse and Ill-Posed Problems Series, 42, de Gruyer, 2012, 216+viii pp.
[3] [3] А.В. Келлер, ”Численное решение задачи стартового управления для системы уравнений леонтьевского типа”, Обозрение прикладной и промышленной математики, 16:2 (2009), 345–346 [A.V. Keller, ”Numerical Solution of the Problem of Starting Control for a System of Equations of Leont’ev Type”, Obozrenie prikladnoi i promyshlennoi matematiki – Review Industrial and Applied mathematics, 16:2 (2009), 345–346]
[4] [4] А.В. Келлер, ”Алгоритм решения задачи Шоуолтера–Сидорова для моделей леонтьевского типа”, Вестн. ЮУрГУ. Сер. Матем. моделирование и программирование, 2011, 7, 40–46 · Zbl 1238.65065
[5] [5] А.В. Келлер, Е.И. Назарова, ”Задача оптимального измерения: численное решение, алгоритм программы”, Изв. Иркутского гос. ун-та. Сер. Математика, 4:3 (2011), 74–82 · Zbl 1260.65057
[6] [6] Г.А. Свиридюк, А.А. Ефремов, ”Оптимальное управление линейными уравнениями типа Соболева с относительно \(p\)-секториальными операторами”, Дифференц. уравнения, 31:11 (1995), 1912–1919 · Zbl 0868.49005
[7] [7] Н.А. Манакова, ”Задача оптимального управления для уравнения Осколкова нелинейной фильтрации”, Дифференц. уравнения, 43:9 (2007), 1185–1192 · Zbl 1278.76027
[8] [8] Н.А. Манакова, А.Г. Дыльков, ”Оптимальное управление решениями начально-конечной задачи для линейных уравнений соболевского типа”, Вестн. ЮУрГУ. Сер. Матем. моделирование и программирование, 2011, 8, 113–114 · Zbl 1244.49009
[9] [9] С.А. Загребина, ”Начально-конечные задачи для неклассических моделей математической физики”, Вестн. ЮУрГУ. Сер. Матем. моделирование и программирование, 6:2 (2013), 5–24 · Zbl 1309.35044
[10] [10] С.А. Загребина, М.А. Сагадеева, ”Обобщенная задача Шоуолтера – Сидорова для уравнений соболевского типа с сильно \((L,p)\)-радиальным оператором”, Вестник МаГУ. Математика, 2006, 9, 17–27, МаГУ, Магнитогорск · Zbl 1162.35403
[11] [11] Г.А. Свиридюк, Н.А. Манакова, ”Динамические модели соболевского типа с условием Шоуолтера–Сидорова и аддитивными “шумами{””, Вестн. ЮУрГУ. Сер. Матем. моделирование и программирование, 7:1 (2014), 90–103} · Zbl 1303.60060
[12] [12] A. Favini, G.A. Sviridyuk, A.A. Zamyshlyaeva, ”One Class of Sobolev Type Equations of Higher Order with Additive ”White Noise””, Communications on Pure and Applied Analysis, 15:1 (2016), 185–196 · Zbl 1331.35406
[13] [13] A. Favini, G.A. Sviridyuk, N.A. Manakova, ”Linear Sobolev Type Equations with Relatively p-Sectorial Operators in Space of ”Noises””, Abstract and Applied Analysis, 2015 (2015), 697410, 8 pp. · Zbl 1345.60054
[14] [14] A.V. Keller, A.L. Shestakov, G.A. Sviridyuk, Yu.V. Khudyakov, ”The Numerical Algorithms for the Measurement of the Deterministic and Stochastic Signals”, Semigroups of Operators – Theory and Applications, Proc. Int. Conference (Bedlewo, Poland, 2013, October 6–10), Springer Proceedings in Mathematics and Statistics, 113, eds. J. Banasiak, A. Bobrowski, M. Lachowicz, Springer International Publishing, 2015, 183–195 · Zbl 1378.94009
[15] [15] N.A. Manakova, G.A. Sviridyuk, ”An Optimal Control of the Solutions of the Initial-Final Problem for Linear Sobolev Type Equations with Strongly Relatively p-Radial Operator”, Semigroups of Operators – Theory and Applications, Proc. Int. Conference (Bedlewo, Poland, 2013, October 6–10), Springer Proceedings in Mathematics and Statistics, 113, eds. J. Banasiak, A. Bobrowski, M. Lachowicz, Springer International Publishing, 2015, 213–224 · Zbl 1341.47053
[16] [16] M.A. Sagadeeva, G.A. Sviridyuk, ”The Nonautonomous Linear Oskolkov Model on a Geometrical Graph: the Stability of Solutions and Optimal Control Problem”, Semigroups of Operators – Theory and Applications, Proc. Int. Conference (Bedlewo, Poland, 2013, October 6–10), Springer Proceedings in Mathematics and Statistics, 113, eds. J. Banasiak, A. Bobrowski, M. Lachowicz, Springer International Publishing, 2015, 257–271 · Zbl 1331.47091
[17] [17] A.L. Shestakov, G.A. Sviridyuk, Yu.V. Khudyakov, ”Dynamical Measurements in the View of the Group Operators Theory”, Semigroups of Operators – Theory and Applications, Proc. Int. Conference (Bedlewo, Poland, 2013, October 6–10), Springer Proceedings in Mathematics and Statistics, 113, eds. J. Banasiak, A. Bobrowski, M. Lachowicz, Springer International Publishing, 2015, 273–286 · Zbl 1378.60095
[18] [18] S.A. Zagrebina, E.A. Soldatova, G.A. Sviridyuk, ”The Stochastic Linear Oskolkov Model of the Oil Transportation by the Pipeline”, Semigroups of Operators – Theory and Applications, Proc. Int. Conference (Bedlewo, Poland, 2013, October 6–10), Springer Proceedings in Mathematics and Statistics, 113, eds. J. Banasiak, A. Bobrowski, M. Lachowicz, Springer International Publishing, 2015, 317–326 · Zbl 1332.60104
[19] [19] A.A. Zamyshlyaeva, G.A. Sviridyuk, ”The Linearized Benney – Luke Mathematical Model with Additive White Noise”, Semigroups of Operators – Theory and Applications, Proc. Int. Conference (Bedlewo, Poland, 2013, October 6–10), Springer Proceedings in Mathematics and Statistics, 113, eds. J. Banasiak, A. Bobrowski, M. Lachowicz, Springer International Publishing, 2015, 327–336 · Zbl 1329.76044
[20] [20] А.А. Замышляева, ”Фазовые пространства одного класса линейных уравнений соболевского типа второго порядка”, Вычислительные технологии, 8:4 (2003), 45–54 · Zbl 1042.34091
[21] [21] А.А. Замышляева, Е.В. Бычков, ”Фазовое пространство модифицированного уравнения Буссинеска”, Вестн. ЮУрГУ. Сер. Матем. моделирование и программирование, 2012, 12, 13–19 · Zbl 1413.35009
[22] [22] S.A. Zagrebina, A.S. Konkina, ”The multipoint initial-final value condition for the Navier–Stokes linear model”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 8:1 (2015), 132–136 · Zbl 1329.47084
[23] [23] Е.В. Бычков, ”Об одной полулинейной математической модели соболевского типа высокого порядка”, Вестн. ЮУрГУ. Сер. Матем. моделирование и программирование, 7:2 (2014), 111–117 · Zbl 1326.47105
[24] [24] A.A. Zamyshlyaeva, E.V. Bychkov, O.N. Tsyplenkova, ”Mathematical models based on Boussinesq–Love equation”, Applied Mathematical Sciences, 8:110 (2014), 5477–5483
[25] [25] А.А. Замышляева, ”Фазовое пространство уравнения соболевского типа высокого порядка”, Изв. Иркутского гос. ун-та. Сер. Математика, 4:4 (2011), 45–57 · Zbl 1263.34085
[26] [26] А.А. Замышляева, Линейные уравнения соболевского типа высокого порядка, Изд. центр ЮУрГУ, Челябинск, 2012, 107 с. · Zbl 0342.02023
[27] [27] А.А. Замышляева, ”Математические модели соболевского типа высокого порядка”, Вестн. ЮУрГУ. Сер. Матем. моделирование и программирование, 7:2 (2014), 5–28 · Zbl 1335.35149
[28] [28] O. Tsyplenkova, ”Optimal control of solutions to Cauchy problem for Sobolev type equation of higher order”, J. Comp. Eng. Math., 1:2 (2014), 62–67 · Zbl 1339.49005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.